Infinitely many homoclinic solutions for second order difference equations with p-laplacian

John R. Graef, Lingju Kong, Min Wang

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

By using critical point theory, the authors study the existence of infinitely many homoclinic solutions to the difference equation < a(k)p(<u(k 1)) < + b(k)p(u(k)) = f(k, u(k))), k Z, where p > 1 is a real number, p(t) = |t|p2t for t R, > 0 is a parameter, a, b : Z (0,), and f : Z × R R is a continuous function in the second variable. Some known work in the literature is extended.

Original languageEnglish (US)
Pages (from-to)95-102
Number of pages8
JournalCommunications in Applied Analysis
Volume19
StatePublished - Jan 1 2015

All Science Journal Classification (ASJC) codes

  • Analysis
  • Numerical Analysis
  • Modeling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Infinitely many homoclinic solutions for second order difference equations with p-laplacian'. Together they form a unique fingerprint.

Cite this